Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I need a bit of help slowing my heart down

hey I need a bit of help slowing my heart down when i first took it 3 days ago it was 100 beats per minute and i took it again today and its 118 beats per minute i dont drink energy drinks or tea and coffee and people are tellin me 2 relax but i am and it stil wont go down anyone got any suggestions ?
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Your heart rate is not abnormal. Anywhere between 60-100 is considered normal range. Everyone will experience some variation in their heartbeat. Sinus tachycardia is when the heartbeat is still regular and in the normal 'sinus' rhythm, but faster than is usual (more than 100 beats per minute.) This is a normal response in some situations, Your heart rate will naturally increase upon exertion or when you are stressed or emotional. It can also happen if you have an overactive thyroid gland or anaemia- if you are concerned ask your GP to do blood work.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor